# SDR SWIA2020010247536

- Difficulty date: December 5, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON 280 BEAM FLOOR SUPPORT AT STATION FS 280 AND BL0.00 (C-CHECK) RO 12/31/2019  CORROSION FOUND TO BE OUT OF LIMITS. FABRICATED NEW 280 BEAM FLOOR SUPPORT ANGLE. ALODINED, PRIMED AND PAINTED. WET INSTALLED ALL FASTENERS. IAW CRJ200 SRM.
